Alert archive / Arkansas / River Flood Warnings in 2011

River Flood Warning 43, NWS Little Rock, AR

May 1, 2011Arkansas County, Desha County, Lincoln County, Arkansas

NWS Little Rock, AR issued this river flood warning at May 1, 2011, 11:43 AM CDT for Arkansas County, Desha County, Lincoln County, Arkansas. It took effect at May 5, 2011, 6:42 AM CDT. It was in force for 13 days.

The area

The counties it named.

The facts

Issued
May 1, 2011, 11:43 AM CDT (16:43 UTC)
In effect from
May 5, 2011, 6:42 AM CDT
Expired
May 18, 2011, 10:06 AM CDT
In force
13 days
Issued by
NWS Little Rock, AR
Flood severity
Minor

Counties Arkansas County, AR, Desha County, AR, Lincoln County, AR

The radar

The Little Rock radar (KLZK), 117 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at Pendleton (PFAA4).

Action stage
30 ft
Minor stage
31 ft
Moderate stage
32 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07265280, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at May 1, 6:04 AM CDT, 5 hours 39 minutes earlier.

Area forecast discussion, May 1, 6:04 AM CDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
604 AM CDT SUN MAY 1 2011

.DISCUSSION...

UPDATED FOR 12Z AVIATION DISCUSSION BELOW...

&&

.AVIATION...

A STALLED FRONTAL BOUNDARY WILL REMAIN IN PLACE ACROSS THE
STATE...DRAPED FROM SW AR INTO ERN AR. MANY ROUNDS OF SHOWERS AND
THUNDERSTORMS ARE EXPECTED ALONG THIS FRONT...WHICH WILL LIKELY
CAUSE MVFR AND IFR CONDITIONS AT TERMINALS ACROSS THE STATE. THESE
CONDITIONS ARE ONGOING AT CENTRAL SITES AT THIS TIME...BUT WILL
SPREAD TO OTHER SITES LATER TODAY INTO TONIGHT. THIS TSRA ACTIVITY
WILL LIKELY PERSIST OVER A GOOD PORTION OF THE STATE BEYOND THIS
TAF CYCLE...WITH ONLY OCCASIONAL IMPROVED CONDITIONS EXPECTED.

&&

.PREV DISCUSSION... /ISSUED 415 AM CDT SUN MAY 1 2011/

SHORT TERM...TODAY THROUGH TUESDAY NIGHT

AN AREA OF BACK BUILDING STORMS ALIGNED ITSELF ACRS CNTRL AR DURG THE
NGT...WITH A NUMBER OF LOCATIONS SEEING 2 TO 5 INCHES OF RAINFALL.
HERE AT THE WFO...WE HAVE SEEN JUST OVR 5 INCHES OF RAIN SINCE LATE
SAT EVENING. FNTL BNDRY PROVIDING THE FOCUS FOR CONVECTION WAS
SAGGING SWD INTO SRN AR ATTM.

UNSETTLED CONDS WL PREVAIL THRU THE REST OF THE PD...WITH THE FNTL
BNDRY EXPECTED TO MEANDER OVR THE FA. A SERIES OF UPR LVL IMPULSES
WL TRACK NEWD ACRS THE REGION AND FOCUS ADDITIONAL SHRA/TSRA ALONG
AND N OF THE BNDRY. EXTENDED THE FF WATCH 03/00Z FOR ALL BUT EXTREME
SERN AR. AN ADDITIONAL 2 TO 6 INCHES OF RAINFALL EXPECTED ROUGHLY
ALONG THE I-30/HWY 67/167 CORRIDOR...WITH 1 TO 3 INCHES COMMON
ELSEWHERE. CANNOT RULE OUT SOME STRONG/SVR STORMS...MAINLY S OF THE
BNDRY...WITH HAIL AND DAMAGING WINDS THE MAIN THREATS.

LAST ROUND OF SIG RAINFALL WL BE ENDING ACRS THE FA FM THE W LATE
MON NGT AND TUE. LEFT SOME LINGERING POPS IN FOR ERN AREAS TUE
MRNG...WITH DRIER AIR MOVG IN LATER IN THE DAY/TUE NGT.

WL SEE A WIDE VARIATION IN TEMPS ACRS THE FA FM NW TO SE THE NEXT
FEW DAYS...HINGING OF COURSE ON WHERE THE BNDRY SETS UP. BASICALLY
STAYED CLOSE TO MOS TEMPS THRU THE PD...WITH JUST A FEW MINOR
ADJUSTMENTS.

LONG TERM...WEDNESDAY THROUGH SATURDAY

HIGH PRESSURE WILL BE IN PLACE ACROSS THE REGION AT THE START OF THE
LONG TERM AS DEEP UPPER TROUGH EXITS TO THE EAST. DRY CONDITIONS
WILL BE IN PLACE FOR WED INTO THE FIRST HALF OF THU WITH THE HIGH
PRESSURE IN PLACE AND WITH UPPER LEVEL RIDGING OVERHEAD. HOWEVER...
THE SFC HIGH WILL SLIDE EAST THU AFTERNOON...WITH AN UPPER LEVEL
TROUGH EXITING THE ROCKIES INTO THE PLAINS. SFC LOW PRESSURE WILL
DEVELOP ACROSS THE PLAINS LATE THU NIGHT...THEN LIFT NE EARLY FRI. A
COLD FRONT WILL DIVE SE TOWARDS THE REGION...WITH SHOWERS AND
THUNDERSTORMS BACK IN THE FORECAST LATE THU INTO FRI MORNING...SOME
OF WHICH COULD BE SEVERE. LATEST FORECAST SOLUTIONS HAVE BEEN
TRENDING DRIER WITH THIS FRONT...WITH MUCH OF THE PRECIP LIMITED TO
THE NRN HALF OF THE STATE.

HIGH PRESSURE WILL MOVE QUICKLY ACROSS THE REGION FRI AFTERNOON...
BUT ANOTHER STORM SYSTEM WILL APPROACH THE STATE LATE IN THE PERIOD
FRI NIGHT INTO SAT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     68  48  57  45 /  90  90  80  70
CAMDEN AR         79  53  60  46 /  80  80  90  90
HARRISON AR       57  41  55  40 /  90  90  70  40
HOT SPRINGS AR    70  52  56  44 /  90  90  80  70
LITTLE ROCK   AR  74  53  59  47 /  90  90  80  90
MONTICELLO AR     82  61  64  49 /  80  80  90  90
MOUNT IDA AR      69  50  56  43 /  90  90  80  60
MOUNTAIN HOME AR  59  43  56  42 /  90  90  70  50
NEWPORT AR        70  50  58  46 /  90 100  80  90
PINE BLUFF AR     78  56  59  47 /  80  90  90  90
RUSSELLVILLE AR   68  48  60  42 /  90  90  80  60
SEARCY AR         69  52  56  46 /  90  90  80  80
STUTTGART AR      76  53  58  47 /  90  90  80  90
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR ARKANSAS-BAXTER-
BOONE-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER-
FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-
JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-
NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-
SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

AVIATION...62
Hazardous weather outlook, May 1, 3:15 AM CDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
315 AM CDT SUN MAY 1 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
315 AM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE COLD FRONT THAT MOVED SOUTH INTO THE STATE ON SATURDAY HAS
STALLED ACROSS CENTRAL SECTIONS OF THE STATE. WIDESPREAD SHOWERS
AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THIS FRONT
THROUGH AT LEAST TONIGHT. SOME OF THESE STORMS COULD BECOME
SEVERE...WITH MAINLY LARGE HAIL AND DAMAGING WINDS THE MAIN
THREAT. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS THE
SOUTHEAST THIRD OF THE STATE THROUGH TONIGHT.

FLASH FLOODING WILL CONTINUE TO BE MAJOR CONCERN THROUGH AT LEAST
TONIGHT AS THESE THUNDERSTORMS WILL PRODUCE VERY HEAVY
RAINFALL...AND LIKELY MOVE OVER OR NEAR LOCATIONS THAT ALREADY SAW
VERY HEAVY RAINFALL. AREAS ACROSS CENTRAL ARKANSAS HAVE ALREADY
SEEN 2 TO OVER 5 INCHES OF RAINFALL SINCE SATURDAY EVENING. ANY
ADDITIONAL HEAVY RAINFALL WILL LIKELY CAUSE FLASH FLOODING. A
FLASH FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH MONDAY FOR
THIS PERSISTING FLASH FLOOD THREAT.

RIVER FLOODING IS ALSO A CONTINUING THREAT ACROSS THE
REGION...WITH MANY RIVERS ACROSS THE STATE REMAINING AT OR ABOVE
FLOOD STAGE. SOME LOCATIONS HAVE YET TO SEE THE RIVERS
CREST...WITH CONTINUING RISES EXPECTED FROM PREVIOUS RAINFALL. ANY
ADDITIONAL RAINFALL WILL LIKELY EITHER AGGRAVATE THIS
SITUATION...OR AT LEAST SLOW THE RATE AT WHICH FLOOD WATERS
RECEDE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FRONT WILL REMAIN ACROSS SOME PORTION OF THE STATE THROUGH
EARLY TUESDAY...WITH SEVERAL MORE ROUNDS OF SHOWERS AND
THUNDERSTORMS EXPECTED. WHILE THERE WILL REMAIN AT LEAST SOME
THREAT FOR SEVERE WEATHER DURING THIS PERIOD...A VERY SIGNIFICANT
THREAT FOR FLASH FLOODING WILL PERSIST THROUGH TUESDAY. AN
ADDITIONAL 2 TO AS MUCH AS 5 INCHES OR MORE RAINFALL IS POSSIBLE
THROUGH TUESDAY...IN AREAS THAT HAVE ALREADY SEEN VERY HEAVY
RAINFALL. AGAIN...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY.

RIVER FLOODING CONCERNS WILL CONTINUE FOR MANY RIVERS ACROSS THE
STATE THROUGH MUCH OF THE WEEK. ANY ADDITIONAL HEAVY RAINFALL
WILL ONLY AGGRAVATE THE ALREADY VERY SIGNIFICANT RIVER FLOODING
SITUATION ONGOING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR
THE SEVERE WEATHER THREAT. ALSO...ANY REPORTS OF FLASH FLOODING
ARE ENCOURAGED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

62

In the hours before

Local storm report, May 1, 9:23 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
923 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM     FLOOD            5 NW NORTH LITTLE ROCK  34.84N 92.32W
05/01/2011                   PULASKI            AR   NWS EMPLOYEE

            ONE TO THREE INCHES OF WATER OVER PARKING LOTE ALONG OVER
            OAK GROVE ROAD AT CHURCH. ONE CAR WASHED INTO DITCH ALONG
            ROAD.

&&

59
Local storm report, May 1, 9:29 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
929 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       3 W DOWNTOWN LITTLE ROC 34.73N 92.29W
05/01/2011  M6.45 INCH       PULASKI            AR   PUBLIC

            6.45 INCHES OF RAIN FELL IN CHENAL VALLEY BETWEEN DARK
            4/30/11 AND 9AM 5/1/11.

&&

51
Special weather statement, May 1, 9:40 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
940 AM CDT SUN MAY 1 2011

ARZ030-037-038-040-041-011540-
LOGAN AR-MONTGOMERY AR-POLK AR-SCOTT AR-YELL AR-
940 AM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN...SOUTHWESTERN
YELL...SCOTT...NORTHWESTERN MONTGOMERY AND POLK COUNTIES UNTIL 1045
AM CDT...

AT 939 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKE MENA...OR NEAR MENA...MOVING NORTHEAST
AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THE HEAVY RAIN MAY
CAUSE FLOODING AND FLASH FLOODING OVER THE AREA. RESIDENTS SHOULD
USE EXTRA CAUTION.

* LOCATIONS IMPACTED INCLUDE...
  WALDRON...            MENA...
  QUEEN WILHELMINA SP...                      POLK CNTY FAIRGNDS...
  OPAL...               OLIVER...             ODEN...
  MUDDY CREEK WMA...    MCCAULEY...           LAKE WILHELMINA...
  LAKE MENA...          LAKE HINKLE...        HARTLEY...
  CARDIFF...            BEAUCHAMP...          Y CITY...
  WINFIELD...           UNION HILL...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3516 9405 3516 9403 3519 9402 3481 9350
      3435 9412 3435 9424 3426 9424 3423 9428
      3477 9444
TIME...MOT...LOC 1439Z 217DEG 36KT 3459 9418

/59
Local storm report, May 1, 10:23 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1023 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     FLASH FLOOD      E GRAVEL RIDGE          34.87N 92.19W
05/01/2011                   PULASKI            AR   PUBLIC

            FLOODING AT THE NEW BRITTANY APARTMENTS WITH CARS
            SUBMERGED.

0901 AM     FLASH FLOOD      JACKSONVILLE            34.87N 92.13W
05/01/2011                   PULASKI            AR   NWS EMPLOYEE

            HWY 67/167 IS FLOODED NORTH OF THE AIRBASE.

0938 AM     FLASH FLOOD      ALEXANDER               34.63N 92.44W
05/01/2011                   SALINE             AR   PUBLIC

            HWY 5 STAGECOACH RD IS UNDERWATER.

&&

225
Local storm report, May 1, 10:30 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1030 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 AM     FLASH FLOOD      6 NW NORTH LITTLE ROCK  34.85N 92.33W
05/01/2011                   PULASKI            AR   NWS EMPLOYEE

            SECTION OF JAMES ROAD JUST EAST OF BLUE HILL HAS WASHED
            OUT DUE TO HEAVY RAIN AND FLASH FLOOD. ROAD IMPASSABLE
            WITH BARRICADES ON IT.

&&

59
Special weather statement, May 1, 11:18 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1118 AM CDT SUN MAY 1 2011

ARZ031-032-039-042>045-054-011720-
CONWAY AR-FAULKNER AR-GARLAND AR-HOT SPRING AR-LONOKE AR-PERRY
AR-PULASKI AR-SALINE AR-
1118 AM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CONWAY...FAULKNER...
EASTERN PERRY...NORTHWESTERN LONOKE...NORTHERN PULASKI...WESTERN
SALINE...EASTERN GARLAND AND EXTREME NORTHERN HOT SPRING COUNTIES
UNTIL 1215 PM CDT...

AT 1118 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LAKE PINEDA...OR 9 MILES NORTH OF HOT
SPRINGS...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. FLASH FLOODING
WILL BE POSSIBLE DUE TO THE HEAVY RAIN OVER THE VERY SATURATED
GROUND.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   PLUMERVILLE...        PERRYVILLE...
  LITTLE ROCK AFB...    LAKE MAUMELLE...      LAKE CONWAY...
  CONWAY...             WOOSTER...            WILLIAMS JUNCTION...
  VILONIA...            TOAD SUCK...          SPRINGHILL...
  ROLAND...             PINNACLE MTN...       PICKLES GAP...
  PERRY...              OLMSTEAD...           MORGAN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 112 AND 148.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3536 9246 3498 9202 3445 9294 3469 9318
TIME...MOT...LOC 1618Z 235DEG 49KT 3465 9294

/59

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:33 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Garland, Independence, Izard and 9 more3 hr
Apr 30, 7:54 PM CDTSpecial Weather StatementLZKPerry46 min
Apr 30, 8:00 PM CDTSpecial Weather StatementLZKStone, Van Buren45 min
Apr 30, 8:02 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Stone, Van Buren43 min
Apr 30, 8:06 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline39 min
Apr 30, 8:32 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp, Stone43 min
Apr 30, 8:44 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline46 min
Apr 30, 9:18 PM CDTFlash Flood WarningLZKFaulkner, Garland, Lonoke, Pulaski, Saline, White3 hr
Apr 30, 9:30 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline, White45 min
Apr 30, 9:37 PM CDTSpecial Weather StatementLZKIndependence48 min
Apr 30, 10:29 PM CDTFlash Flood WarningLZKConway, Faulkner, Garland, Montgomery, Perry, Pulaski and 2 more3 hr
Apr 30, 10:56 PM CDTFlash Flood WarningLZKLonoke, Prairie, Pulaski, White, Woodruff3 hr
Apr 30, 11:53 PM CDTSpecial Weather StatementLZKWoodruff47 min
Apr 30, 11:58 PM CDTFlash Flood WarningLZKMonroe, Prairie, White, Woodruff3 hr
May 1, 12:04 AM CDTFlash Flood WarningLZKConway, Faulkner, Garland, Hot Spring, Lonoke, Montgomery and 9 more6 hr
May 1, 12:12 AM CDTSpecial Weather StatementLZKMontgomery48 min
May 1, 1:55 AM CDTRiver Flood WarningLZKFulton, Sharp56 hr
May 1, 1:55 AM CDTRiver Flood WarningLZKLawrence, Randolph3 days
May 1, 2:00 AM CDTRiver Flood WarningLZKRandolph3 days
May 1, 2:34 AM CDTFlash Flood WarningLZKJackson, Monroe, Prairie, White, Woodruff3 hr
May 1, 2:37 AM CDTFlash Flood WarningLZKCleburne, Independence, Jackson, Sharp, White, Woodruff2 hr
May 1, 4:48 AM CDTRiver Flood WarningLZKSaline53 hr
May 1, 5:59 AM CDTFlash Flood WarningLZKArkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 5 more3 hr
May 1, 6:52 AM CDTRiver Flood AdvisoryLZKSearcy36 hr
May 1, 7:42 AM CDTRiver Flood WarningLZKClark, Hot Spring3 days
May 1, 7:44 AM CDTRiver Flood WarningLZKClark, Nevada, Ouachita50 hr
May 1, 7:49 AM CDTFlash Flood WarningLZKFaulkner, Hot Spring, Lonoke, Perry, Prairie, Pulaski and 2 more3 hr
May 1, 8:51 AM CDTSevere Thunderstorm WarningLZKPolk41 min
May 1, 8:59 AM CDTRiver Flood WarningLZKIndependence4 days
May 1, 9:12 AM CDTFlash Flood WarningLZKConway, Garland, Hot Spring, Logan, Montgomery, Perry and 6 more3 hr
May 1, 9:40 AM CDTSpecial Weather StatementLZKPolk, Scott60 min
May 1, 9:58 AM CDTFlash Flood WarningLZKBaxter, Boone, Cleburne, Conway, Faulkner, Izard and 10 more3 hr
May 1, 10:08 AM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren, Yell42 min
May 1, 10:42 AM CDTFlash Flood WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 7 more3 hr
May 1, 11:18 AM CDTSpecial Weather StatementLZKFaulkner, Saline62 min
May 1, 11:25 AM CDTFlash Flood WarningLZKFaulkner, Garland, Hot Spring, Lonoke, Perry, Pulaski and 2 more3 hr
May 1, 11:38 AM CDTFlash Flood WarningLZKClark, Dallas, Garland, Hot Spring, Pike3 hr
May 1, 11:46 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike29 min
May 1, 11:54 AM CDTTornado WarningLZKClark, Dallas, Hot Spring, Pike36 min
May 1, 12:14 PM CDTSpecial Weather StatementLZKLonoke, Pulaski46 min
May 1, 12:58 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff32 min
May 1, 1:05 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline30 min
May 1, 1:09 PM CDTSevere Thunderstorm WarningLZKPrairie, Woodruff36 min
May 1, 1:39 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie36 min
May 1, 2:18 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline27 min
May 1, 2:30 PM CDTAreal Flood WarningLZKArkansas, Baxter, Clark, Cleburne, Cleveland, Conway and 31 more6 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKFaulkner, Perry6 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKJefferson, Lincoln31 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKYell4 days
May 1, 3:07 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Jackson, White53 min
May 1, 3:12 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline30 min
May 1, 3:26 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline49 min
May 1, 3:37 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski38 min
May 1, 4:32 PM CDTFlash Flood WarningLZKHot Spring3 hr
May 1, 6:22 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike53 min
May 1, 6:25 PM CDTSevere Thunderstorm WarningLZKConway, Logan, Pope, Van Buren, Yell50 min
May 1, 6:25 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren35 min
May 1, 6:28 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy47 min
May 1, 6:55 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren35 min
May 1, 6:58 PM CDTSevere Thunderstorm WarningLZKCleburne, Stone, Van Buren32 min
May 1, 6:59 PM CDTSevere Thunderstorm WarningLZKIzard, Sharp26 min

Nearby

River Flood Warnings in Arkansas, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.